IJPAM: Volume 92, No. 2 (2014)

SECOND NOTE ON THE SHAPE OF $S-$CONVEXITY

I.M.R. Pinheiro
P.O. Box 12396 A'Beckett St.
Melbourne, Victoria, 8006, AUSTRALIA


Abstract. This note supplements First Note on the Shape of $S-$convexity. We here deal with the negative pieces of the real functions.

Received: February 12, 2014

AMS Subject Classification: 26A51

Key Words and Phrases: analysis, convexity, definition, $S$-convexity, geometry, shape

Download paper from here.




DOI: 10.12732/ijpam.v92i2.11 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 2
Pages: 297 - 303

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).